• • 上一篇    下一篇

  

  • 出版日期:2021-02-25 发布日期:2021-02-02

. [J]. 系统科学与复杂性, 2021, 34(1): 107-121.

WANG Rong-Hua. An Algorithmic Approach to the q-Summability Problem of Bivariate Rational Functions[J]. Journal of Systems Science and Complexity, 2021, 34(1): 107-121.

An Algorithmic Approach to the q-Summability Problem of Bivariate Rational Functions

WANG Rong-Hua   

  1. School of Mathematical Sciences, Tiangong University, Tianjin 300387, China.
    Email: wangronghua@tiangong.edu.cn.
  • Online:2021-02-25 Published:2021-02-02

In 2014, Chen and Singer solved the summability problem of bivariate rational functions. Later an algorithmic proof was presented by Hou and the author. In this paper, the algorithm will be simplified and adapted to the q-case.

()
No related articles found!
阅读次数
全文


摘要